Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side effect or flare???


12-20-2010, 11:18 PM   #1
aliciars
Senior Member
 
Join Date: Dec 2010
Side effect or flare???

I am still newly diagnosed, Aug 2010. Have yet to acheive what I would call remission. Was put on Humira beginning of October. I don't mind the shots if it means I don't have to take the nasty prednisone.

Anyway, it seems like I feel like I have the flu more and more. It started as almost "waves" of flu. I would feel flu sick for an hour or so, and it would go away. Now it's getting more and more. I just finished my second round of antibiotics this month and now I feel sick again. I had a shot 2 days ago. I take my shots every other week.

I asked my doc at our last appt, and he said it was the Humira. However, I'm wondering if it could just be my body building up for flare time??? I'm having more and more blood now, sort of expected it as I'm tapering off of prednisone for good (well for now anyway). Does a flare feel like the flu too??? I have another appt coming up with the doc, but I'm just curious. I'd rather do a shot at home than go to the hospital for Remicade. Doc also wants to pair Humira with Imuran.

Any tips or advice welcome. Thanks!
12-21-2010, 01:48 PM   #2
Nica
Senior Member
 
Nica's Avatar
 
Join Date: Nov 2010
Sometimes a flare can feel very flu like. I have a stomach flu right now and only knew it was a flu because my son had it first.

I get nausea after every shot for a few days, and generally feel down. It has gotten better the longer I take it though.

Hope this helps some.
__________________
Cheers!
Nica
Med list!
Humira, Percoset, Phenegren, Ambien,Zoloft (trying cymbalta after the new year)
Old Med List!
Pred, Asacol, Remicade, Methotrexate,immuran, Pentasa,Entocort, lomotil, more antibiotics than I can count, gut muscle relaxers, tramadol!
Would love to have Crohnies meet me on
Facebook! please put CF or Crohnie so I know who you are in requests! http://www.facebook.com/profile.php?id=686580310
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side effect or flare???
Thread Tools


All times are GMT -5. The time now is 03:00 PM.
Copyright 2006-2017 Crohnsforum.com